Rocky Mountain Journal of Mathematics

Converse results in the theory of equiconvergence of interpolating rational functions

M.A. Bokhari

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 19, Number 1 (1989), 73-82.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250125947

Digital Object Identifier
doi:10.1216/RMJ-1989-19-1-73

Mathematical Reviews number (MathSciNet)
MR1016161

Zentralblatt MATH identifier
0696.30001

Citation

Bokhari, M.A. Converse results in the theory of equiconvergence of interpolating rational functions. Rocky Mountain J. Math. 19 (1989), no. 1, 73--82. doi:10.1216/RMJ-1989-19-1-73. https://projecteuclid.org/euclid.rmjm/1250125947


Export citation